Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My mother has breast cancer. Her chemotherapy is going on. It is known to us that during the period of chemotherapy there is a chance of muscle pain. She sometimes suffers from that. It isn't possible to bring a physician every time. So I've to serve her. What should be the best way to give her a physiotherapy to reduce her muscle pain for that time. Please suggest something.

1 Doctor Answered
Chemotherapy drugs such as paclitaxel or docetaxel may cause myalgia , arthralgia for few days after each cycle. Depending on the severity use of analgesics for few days will be helpful.
22 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.